MathSciNet Relay Station
MathSciNet bibliographic data
MR930224 11D25 (11G35 11G40)
Elkies, Noam D. On $A^4+B^4+C^4=D^4$. Math. Comp. 51 (1988), no. 184, 825–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement